RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 93–98 (Mi mz5284)  

This article is cited in 3 scientific papers (total in 3 papers)

Luzin theorem and right-hand sides of differential inclusions

V. V. Filippov


Full text: PDF file (413 kB)

English version:
Mathematical Notes, 1985, 37:1, 53–56

Bibliographic databases:

UDC: 517
Received: 02.03.1984

Citation: V. V. Filippov, “Luzin theorem and right-hand sides of differential inclusions”, Mat. Zametki, 37:1 (1985), 93–98; Math. Notes, 37:1 (1985), 53–56

Citation in format AMSBIB
\Bibitem{Fil85}
\by V.~V.~Filippov
\paper Luzin theorem and right-hand sides of differential inclusions
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 93--98
\mathnet{http://mi.mathnet.ru/mz5284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792237}
\zmath{https://zbmath.org/?q=an:0588.34011}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 53--56
\crossref{https://doi.org/10.1007/BF01652515}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700011}


Linking options:
  • http://mi.mathnet.ru/eng/mz5284
  • http://mi.mathnet.ru/eng/mz/v37/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “The topological structure of solution spaces of ordinary differential equations”, Russian Math. Surveys, 48:1 (1993), 101–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Filippov, “On the theory of the Cauchy problem for an ordinary differential equation with discontinuous right-hand side”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 383–403  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Filippov, “On comparison theorems”, Math. Notes, 57:4 (1995), 421–432  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020